Estimation of the closeness of partial sums of expansions in eigenfunctions of a Sturm–Liouville operator with discontinuous coefficients
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 943-956
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a3,
author = {A. B. Budak and V. N. Denisov},
title = {Estimation of the closeness of partial sums of expansions in eigenfunctions of a {Sturm{\textendash}Liouville} operator with discontinuous coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {943--956},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a3/}
}
TY - JOUR AU - A. B. Budak AU - V. N. Denisov TI - Estimation of the closeness of partial sums of expansions in eigenfunctions of a Sturm–Liouville operator with discontinuous coefficients JO - Differencialʹnye uravneniâ PY - 1992 SP - 943 EP - 956 VL - 28 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_6_a3/ LA - ru ID - DE_1992_28_6_a3 ER -
%0 Journal Article %A A. B. Budak %A V. N. Denisov %T Estimation of the closeness of partial sums of expansions in eigenfunctions of a Sturm–Liouville operator with discontinuous coefficients %J Differencialʹnye uravneniâ %D 1992 %P 943-956 %V 28 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1992_28_6_a3/ %G ru %F DE_1992_28_6_a3
A. B. Budak; V. N. Denisov. Estimation of the closeness of partial sums of expansions in eigenfunctions of a Sturm–Liouville operator with discontinuous coefficients. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 943-956. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a3/